MathSciNet Relay Station
MathSciNet bibliographic data
MR670923 14C05 (14C25 14F07 14J99 14K99)
Huibregtse, Mark E. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities. Trans. Amer. Math. Soc. 274 (1982), no. 1, 109–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement